RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 1, Pages 146–154 (Mi tmf2099)  

This article is cited in 1 scientific paper (total in 1 paper)

Atomic correlations in a laser

L. A. Pokrovskii, A. M. Khazanov


Abstract: Regular perturbation theory is used to construct the theory of a single-mode laser based on two-level atoms with appropriate allowance for atomic correlations. As small parameters, the adiahaticity parameter (the ratio of the relaxation constants of the field and the atoms) and the ratio of the coupling constant to the atomic relaxation constant are chosen. A solution is obtained for the density matrix of the field in the stationary ease; this being a generalized function of the amplitude in the representation of coheren states.

Full text: PDF file (1153 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:1, 94–100

Bibliographic databases:

Received: 29.09.1980

Citation: L. A. Pokrovskii, A. M. Khazanov, “Atomic correlations in a laser”, TMF, 50:1 (1982), 146–154; Theoret. and Math. Phys., 50:1 (1982), 94–100

Citation in format AMSBIB
\Bibitem{PokKha82}
\by L.~A.~Pokrovskii, A.~M.~Khazanov
\paper Atomic correlations in a~laser
\jour TMF
\yr 1982
\vol 50
\issue 1
\pages 146--154
\mathnet{http://mi.mathnet.ru/tmf2099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662035}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 1
\pages 94--100
\crossref{https://doi.org/10.1007/BF01027610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PG54200008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2099
  • http://mi.mathnet.ru/eng/tmf/v50/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Pokrovskii, “Solution of the system of Lorenz equations in the asymptotic limit of large Rayleigh numbers I”, Theoret. and Math. Phys., 62:2 (1985), 183–196  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:163
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020